# SDR SWAA2022012428376

- Difficulty date: June 2, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 34,552 hours, 20,293 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FLAP DEFLECTOR RIB 2EA. TRAILING EDGE PANEL TO RIB ATTACH HOLES ELONGATED AND WORN. / REPAIRED RIGHT WING TRAILING EDGE FLAP DEFLECTOR RIB ATTACH HOLES IAW SRM 57-51-02-2R REPAIR 1 & 57-51-02-2R REPAIR 4. AND EA 1-A57-3523 REV-
